# SDR HNAA2020121100339

- Difficulty date: November 2, 2020
- Submitted: December 11, 2020
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 45,698 hours, 42,926 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SPAR 1 CRACKED ON LOWER FLANGE AT SCREW HOLE JUST OUTBOARD OF RIB 9.  CRACK IS APPROXIMATELY 1/4 INCH, END IS MARKED.  ACCOMPLISHED REPAIR OF RT WING SPAR I AT RIB 9, IAW EMB 145 SRM 57-20-05 ITEM 2 AND EO-1-57-20-0412.
